# SDR AWXA200500882

- Difficulty date: July 13, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198200
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED CORROSION ON LOWER SILL OF L1 DOOR, FROM FS 16 TO FS 20, Y 1584.  NO ALLOWABLE LIMITS FOUND.  MAINTENANCE REMOVED AND REPLACED THE FITTINGS ON L1 DOOR, LOWER SILL, FROM FS 16 TO FS 20, Y 1584, IAW AIRBUS 320 SRM 51-72-11.
